# SDR COMA2009062550162

- Difficulty date: June 25, 2009
- Submitted: June 25, 2009
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- Aircraft time: 36,662 hours, 33,966 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 60033011160
- Condition: Cracked
- Location: Fuselage
- Part time: 36,662 hours, 33,966 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT RADIUS OF NOSE LANDING GEAR CUTOUT T-ANGLE STRINGER CRACKED AT FS 235.00.  INSTALLED PERMANENT REPAIR REO 601R-53-11-1668.
